# SDR R7MA78932440

- Difficulty date: November 14, 2000
- Submitted: January 8, 2001
- Operation: Air carrier
- Aircraft: N105LC
- Make and model: Bolkms BO105CBS
- Aircraft serial: S789
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: DK042MOD01
- Part serial: 13690
- Condition: Inoperative
- Location: Oil Pressure
- Part time: 638 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OIL PRESSURE TRANSMITTER INOPERATIVE.  NO PRESSURE INDICATION.  REPLACED WITH NEW OIL PRESSURE TRANSMITTER, CORRECTED PROBLEM.
